MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC

TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC
Catalog Number 4824602
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that there were two white mini clamps missing to the pas line of the collection set.This was discovered after the completion of the donation.Wbc count is not available at this time.There was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.The platelet collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.There was no of allegation of pink pas or wbc failure.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19393051
Report Number1722028-2024-00190
Device Sequence Number6955173
Product Code GKT
UDI-Device Identifier05020583824607
UDI-Public05020583824607
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue Number4824602
Device Lot Number2305231142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown